MathSciNet Relay Station
MathSciNet bibliographic data
MR845461 (87k:35155) 35L50 (35B40 47D05)
Neves, Aloisio Freiria; Ribeiro, Hermano de Souza; Lopes, Orlando On the spectrum of evolution operators generated by hyperbolic systems. J. Funct. Anal. 67 (1986), no. 3, 320–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement